# SDR AALA202408130300

- Difficulty date: August 7, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5311039620000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON SPLICE LOCATED IN PASSENGER CABIN ON FLOOR BEAM Y765 BETWEEN FR 23R TO FR 24R. REPLACED SPLICE PER SRM 51-42-11-801.
